Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Drug interactions, decreased effectiveness of birth control...?

I'm sick as a dog... I have an antibiotic, but it has a drug interaction warning that says that it can lessen the effectiveness of BC pills... and I understand that they say in those circumstances that you're re-dosing your body with those hormones as you take a pill every day, so just use back-up contraceptives while you're on the antibiotic... but what if you're on the Depo shot? Will I have to continue using backup until I go for my next shot? How does this work?

 
Anonymous

Asked by Anonymous at 3:01 PM on Feb. 13, 2010 in Health

This question is closed.
Answers (2)
  • Try a quick call to the pharmacist if the doc's office is closed.
    jeanclaudia

    Answer by jeanclaudia at 3:12 PM on Feb. 13, 2010

  • You should use condoms anyway. Most of my friends have at least 1 child that was conceived on BC.
    motherofhope98

    Answer by motherofhope98 at 5:00 PM on Feb. 13, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN